# SDR DALA2022052003503

- Difficulty date: May 17, 2022
- Submitted: May 20, 2022
- Operation: Air carrier
- Aircraft: N197DN
- Make and model: Boeing 767332
- Aircraft serial: 28454
- Aircraft time: 104,507 hours, 15,448 cycles
- System (JASC): 5270 · Door Warning System
- Part: Bulb
- Condition: Not Seated
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 197 2R SLIDE LIGHT REPORTED INOP, CORRECTIVE ACTION: RESEATED BULBS CKS NML (8826370)
